A 41-year-old member asked:
Disclaimer

How does your appetite on citalopram?

1 doctor answer
Dr. Keith Stockerl-Goldstein
29 years experience in Hematology and Oncology
No changes generally: Some people on citalopram will have a decreased appetite but this is not a common complaint with this medication. If you notice a major change in your appetite or weight on this medication talk with the physician who prescribed it about whether you may do better with an alternative medication.
Answered on Apr 28, 2013
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Philip Baney
23 years experience in Family Medicine
Give some time: Stomach upset and appetite can be effected by starting citalopam. Try to eat small meals. Be sure to check with your doctor if it does not resolve i ... Read More
6
6 thanks
A 37-year-old female asked:
Dr. Amrit Singh
50 years experience in Cardiology
No: probably not as u were on it before.. u should wait 2 to 4 weeks to see results.
A 31-year-old female asked:
Dr. Patrick Kohlitz
10 years experience in Internal Medicine
New symptoms?: I assume that all of the above symptoms are new after starting citalopram? Antidepressants are powerful medications and affect everyone differently. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month